# SDR REXA2019050500634

- Difficulty date: May 5, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 36,495 hours, 26,593 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334261
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON SEAT TRACK RAILS BTW FS581 / FS677+3 AND LBL9.00/ RBL9.00  SIDE ABOVE FLOOR (TCI: 53-20-245)
CORROSION LEVEL 2: SEAT TRACK RAILS BTW FS581 / FS677+3 AND LBL9.00/ RBL9.00 WERE REPLACED PER AMM 53-00-49-400-801 (CONFIG A03)
